# SDR EE4Y201202090054

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 22,444 hours, 10,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D2557206222800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR 26, FR 27 SEAT TRACK WITH CORROSION.  REPLACED SEAT TRACK IAW TASK 25-41-000-001-A, SUB TASK 25-54-41-020-050 H.A(7) AND TASK 25-54-41-400-001-A, SUB TASK 25-54-41-420-050 H,B(6).
